Posted by: Chandre'' | 2010-07-20

Candida nightmare!

I''ve been badly suffering from thrush which reoccurs almost every week or 2. My gynae says this is happening because of the YAZ pill.I found out about ProbiFlora and now i''m currently taking it as well so as to ease the thrush nightmare. I would like to know if ProbiFlora is safe to take whilst on the pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is.

Best wishea

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: gynaedoc | 2010-07-24

Yes it is.

Best wishea

Reply to gynaedoc
Posted by: Zama | 2010-07-23

Very unlikel, in fact imp[ossible, that the Probiflora interefered with your cycle.

Probiflora plus garlic supplemets work wonders. Also eat plain white yoghurt with live cultures.

All the best.

Reply to Zama
Posted by: anonymous | 2010-07-22

The Probiflora should help as it fights the candida fungus. It probably won''t be enough though. You should also boost your immune system with Echinacea, and take garlic every day (or eat it in your diet) - they are both antifungal and help the immune system.

You can also try tea tree oil: run some lukewarm water in a bath or a very large bowl - you must be able to sit in it with your vajayjay covered with water. Add 5 drops tea tree oil &  swish the water around - then sit in it for at least 5 minutes. It really soothes the itching &  burning, and it is antifungal.

Also: check out your diet: best to eat less sugar cos it feeds the candida. Another thing: I used to get thrush all the time &  my gynae told me to stop wearing g-strings. APparently they can cause you to be reinfected. Sorry - but you''ll have to stick to pure cotton panties for now.

Do you have a partner: if you''re having sex without a condom, you could be passing it to him and then he will pass it back to you. Men often don''t show symptoms but they can still pass it to you. If so, he needs to get treated too.

Check out this website - Dr Marilyn Glenville is a doctor who specialises in treating women''s health with natural treatment - useful reading:
marilynglenville dot com.

Oh, and there should be no reason why you can''t use probiflora - it''s just healthy bowel bacteria, that should be naturally occuring in your digestive system already - like eating lots &  lots of active yoghurt! So, Fikzo, it is unlikely that it upset your periods - it must have been something else.

Reply to anonymous
Posted by: Fikzo | 2010-07-21

You are not the only one sister. This candida is a nightmare!!!!
I would also like to know more about this ProbiFlora because I m also on a pill when I took it, it interfered with my periods and i stoped using it, but my friends still recommend it

Reply to Fikzo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.